# SDR IPXA2017092021916

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 16,962 hours, 10,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFICULT TO DISARM THE MAIN CABIN DOOR SLIDE. TOOK NUMEROUS ATTEMPTS.   LUBRICATED THE SLIDERS AND GIRT BAR IAW AMM 52-10-30,  SLIDE RELEASE MECHANISM OPERATES NORMALLY AT THIS TIME.
